# SDR YENA2019061950334

- Difficulty date: June 15, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 50,023 hours, 17,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 786382
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,148 hours, 4,086 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, EMERGENCY LIGHT TEST FAILED AFT EPSU BATTERY.   R & R EMERGENCY LIGHT BATTERY AFT 13WL IAW AMM 33-51-38
